MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced poor near vision cannot see near with both eyes severely blurry cannot function.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for the explant was refraction showed +3.0 d add for near.Additional information was requested.
 
Additional Manufacturer Narrative
The product was not returned for analysis.Company model lens was replaced with a monofocal lens.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patients vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information was provided in d.4.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19664441
Report Number9612169-2024-00634
Device Sequence Number17791065
Product Code MJP
UDI-Device Identifier00380652466486
UDI-Public(01)00380652466486(17)250124(11)210902(10)25263350(21)25263350121
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model NumberCNWET3
Device Catalogue NumberCNWET3.225
Device Lot Number25263350
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/30/2024
09/26/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/26/2024
10/24/2024
Date Device Manufactured09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown